Is Chlor Tabs an antihistamine?
Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, watery eyes, itchy eyes/nose/throat/skin, cough, runny nose, and sneezing.
What is the active ingredient in Chlor tabs?
These are not all the possible side effects of Chlor-Trimeton. For more information, ask your doctor or pharmacist. Active ingredient (in each tablet): Chlorpheniramine Maleate 12 mg.
Can you take Chlortabs and Benadryl?
Interactions between your drugs Using chlorpheniramine together with diphenhydrAMINE may increase side effects such as drowsiness, blurred vision, dry mouth, heat intolerance, flushing, decreased sweating, difficulty urinating, abdominal cramping, constipation, irregular heartbeat, confusion, and memory problems.
Can I take Chlortabs if I have high blood pressure?
Before using this medication, tell your doctor or pharmacist your medical history, especially of: breathing problems (such as asthma, emphysema), glaucoma, heart problems, high blood pressure, liver disease, seizures, stomach/intestinal problems (such as ulcers, blockage), overactive thyroid (hyperthyroidism), trouble …
What antihistamine has chlorpheniramine?
Other common brands with chlorpheniramine as a main active ingredient include:
- Alka-Seltzer Plus Cold & Cough Liquid Gels.
- Allerest Maximum Strength.
Will Chlortabs make me sleepy?
This drug may make you dizzy or drowsy or blur your vision.
Who shouldn’t take antihistamines?
Who shouldn’t take antihistamines?
- Trouble urinating (from an enlarged prostate gland)
- Breathing problems, such as asthma, emphysema, or chronic bronchitis.
- Thyroid disease.
- Heart disease.
- High blood pressure.
What is the safest antihistamine for seniors?
Loratadine, cetrizine, and fexofenadine all have excellent safety records. Their cardiovascular safety has been demonstrated in drug-interaction studies, elevated-dose studies, and clinical trials. These three antihistamines have also been shown safe in special populations, including pediatric and elderly patients.
What is the best antihistamine for itching?
A nonprescription oral antihistamine, such as loratadine (Alavert, Claritin, others), cetirizine (Zyrtec Allergy, others) or diphenhydramine (Benadryl Allergy, others), may help relieve itching.
How does equate chlortabs chlorpheniramine antihistamine work?
When common allergy symptoms begin to affect your daily activities, find fast relief with these Equate ChlorTabs Chlorpheniramine Antihistamine Tablets. They open your nasal passages and allow your sinuses to drain, loosening phlegm and thinning bronchial secretions in the process.
How do you use equate chlortabs for allergies?
In Stock. When common allergy symptoms begin to affect your daily activities, find fast relief with these Equate ChlorTabs Chlorpheniramine Antihistamine Tablets. They open your nasal passages and allow your sinuses to drain, loosening phlegm and thinning bronchial secretions in the process.
Do equate chlortabs have pseudoephedrine in them?
Each of these Equate ChlorTabs Chlorpheniramine Antihistamine Tablets contain 4mg of chlorpheniramine maleate. They don’t contain any pseudoephedrine. Stock up on these Equate tablets in the beginning of the spring season, or during cold or headache season.
Do you ever buy chlortabs?
Have you ever purchased Chlortabs? Yes, In the past 3 months Yes, In the past 6 months Yes, In the past year Haven’t purchased but considering Don’t plan to purchase